# SDR AALA202404127263

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 63,005 hours, 25,758 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 6068022
- Part serial: 191297
- Condition: Inoperative
- Location: Lavatory Vent
- Part time: 11,906 hours, 2,114 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ALL LAVATORY INOPERATIVE; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT TPA. REMOVED OBSTRUCTION FROM LAVATORY LINE (CLOG) AND INSTALLED NEW VACUUM GEN BLOWER AND REINSTALLED ACCESS PANEL. PER AMM 38-32-05 AND PER AMM 38-32-00.
